# SDR DJFA2008006

- Difficulty date: January 21, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N712TA
- Make and model: Beech 400A
- Aircraft serial: RK186
- Aircraft time: 7,863 hours, 6,520 cycles
- Engine: Pwa JT15D5
- Engine time: 6,861 hours, 5,775 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 79015510
- Part serial: F42074
- Condition: Out Of Adjust
- Location: Engine
- Part time: 451 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

DURING TAXI, PRIOR TO FLIGHT, WHILE PERFORMING THE EFC AUTHORITY CHECK THE NR1 ENGINE SHUTDOWN.  MAINT FOUND THE NR1 HMU OUT OF ADJUSTMENT.  THE HMU WAS ADJUSTED IAW THE MM AND THE ENGINE OPERATIONAL CHECK WAS SUCCESSFUL.
